RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 6, Pages 1349–1355 (Mi izv2234)  

This article is cited in 4 scientific papers (total in 4 papers)

Complete extensions of Volterra operators

N. K. Nikol'skii


Abstract: It is proved that any Volterra operator has a complete compact extension.

Full text: PDF file (601 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:6, 1271–1276

Bibliographic databases:

UDC: 513.88
MSC: 47A20, 47B07, 47B32, 47A10
Received: 19.09.1967

Citation: N. K. Nikol'skii, “Complete extensions of Volterra operators”, Izv. Akad. Nauk SSSR Ser. Mat., 33:6 (1969), 1349–1355; Math. USSR-Izv., 3:6 (1969), 1271–1276

Citation in format AMSBIB
\Bibitem{Nik69}
\by N.~K.~Nikol'skii
\paper Complete extensions of Volterra operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 6
\pages 1349--1355
\mathnet{http://mi.mathnet.ru/izv2234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=336413}
\zmath{https://zbmath.org/?q=an:0189.43905}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 6
\pages 1271--1276
\crossref{https://doi.org/10.1070/IM1969v003n06ABEH000846}


Linking options:
  • http://mi.mathnet.ru/eng/izv2234
  • http://mi.mathnet.ru/eng/izv/v33/i6/p1349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Markus, “The problem of spectral synthesis for operators with point spectrum”, Math. USSR-Izv., 4:3 (1970), 670–696  mathnet  crossref  mathscinet  zmath
    2. B. M. Solomyak, “Complete extensions of compact operators with preservation of class”, Funct. Anal. Appl., 14:3 (1980), 244–245  mathnet  crossref  mathscinet  zmath  isi
    3. A. Pyshkin, “Summation methods for Fourier series with respect to the Azoff–Shehada system”, J. Math. Sci. (N. Y.), 215:5 (2016), 617–623  mathnet  crossref  mathscinet
    4. St. Petersburg Math. J., 30:5 (2019), 761–802  mathnet  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:247
    Full text:79
    References:64
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020